MKdV-Type of Equations Related to \(B^{(1)}_{2}\) and \(A^{(2)}_{4}\)

  • V. S. GerdjikovEmail author
  • D. M. Mladenov
  • A. A. Stefanov
  • S. K. Varbev
Conference paper
Part of the Springer Proceedings in Physics book series (SPPHY, volume 163)


We have derived two systems of mKdV-type equations which can be related to the affine Lie algebras \(B^{(1)}_{2}\) and \(A^{(2)}_{4}\) respectively. They are integrable via the inverse scattering method and possess soliton solutions and a hierarchy of Hamiltonian structures.


Recursion Relation Root Vector Recursion Operator mKdV Equation Coxeter Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.



The work is supported in part by the ICTP—SEENET-MTP project PRJ-09.


  1. 1.
    M.J. Ablowitz, D.J. Kaup, A.C. Newell, H. Segur, The inverse scattering transform–Fourier analysis for nonlinear problems. Stud. Appl. Math. 53, 249–315 (1974)zbMATHMathSciNetGoogle Scholar
  2. 2.
    F. Calogero, A. Degasperis, Spectral Transform and Solitons, vol. I (North Holland, Amsterdam, 1982)zbMATHGoogle Scholar
  3. 3.
    R. Carter, Lie Algebras of Finite and Affine Type (Cambridge University Press, Cambridge, 2005)CrossRefzbMATHGoogle Scholar
  4. 4.
    V.V. Drinfel’d, V.G. Sokolov, Lie algebras and equations of Korteweg-de Vries type. Itogi Nauki i Tekhniki, Seriya Sovremennye Problemy Matematiki (Noveishie Dostizheniya) 24, 81–180 (1984)Google Scholar
  5. 5.
    L.D. Faddeev, L.A. Takhtadjan, Hamiltonian Methods in the Theory of Solitons (Springer, Berlin, 1987)CrossRefzbMATHGoogle Scholar
  6. 6.
    V.S. Gerdjikov, Generalised Fourier transforms for the soliton equations. Gauge covariant formulation. Inverse Prob. 2, 51–74 (1986)CrossRefADSzbMATHMathSciNetGoogle Scholar
  7. 7.
    V.S. Gerdjikov, Algebraic and analytic aspects of \(N\)-wave type equations. Contemp. Math. 301, 35–68 (2002)CrossRefMathSciNetGoogle Scholar
  8. 8.
    V.S. Gerdjikov, Derivative nonlinear schrödinger equations with \(\mathbb{Z}_N\) and \(\mathbb{D}_N \) reductions. Rom. J. Phys. 58, 573–582 (2013)MathSciNetGoogle Scholar
  9. 9.
    V.S. Gerdjikov, A.B. Yanovski, Completeness of the eigenfunctions for the Caudrey-Beals-Coifman system. J. Math. Phys. 35, 3687–3725 (1994)CrossRefADSzbMATHMathSciNetGoogle Scholar
  10. 10.
    V.S. Gerdjikov, A.B. Yanovski, On soliton equations with \(\mathbb{Z}_{ {h}}\) and \(\mathbb{D}_{{h}}\) reductions: conservation laws and generating operators. J. Geom. Symmetry Phys. 31, 57–92 (2013)zbMATHMathSciNetGoogle Scholar
  11. 11.
    V.S. Gerdjikov, G. Vilasi, A.B. Yanovski, Integrable Hamiltonian Hierarchies. Spectral and Geometric Methods. Lecture Notes in Physics, vol. 748 (Springer, New York, 2008)Google Scholar
  12. 12.
    V.S. Gerdjikov, D.M. Mladenov, A.A. Stefanov, S.K. Varbev, MKdV-type of equations related to  \(\mathfrak{sl}(N, \mathbb{C})\)  algebra (Cambridge Scholar Publishing, 2014), pp. 335–344Google Scholar
  13. 13.
    V.S. Gerdjikov, D.M. Mladenov, A.A. Stefanov, S.K. Varbev, On an one-parameter family of MKdV equations related to the  \( \mathfrak{so}(8) \)  Lie algebra (Cambridge Scholar Publishing, 2014), pp. 345–365Google Scholar
  14. 14.
    S. Helgasson, Differential Geometry, Lie Groups and Symmetric Spaces (Academic Press, New York, 1978)Google Scholar
  15. 15.
    V. Kac, Infinite-Dimensional Lie Algebras, 3rd edn. (Cambridge University Press, Cambridge, 1994)Google Scholar
  16. 16.
    A.V. Mikhailov, The reduction problem and the inverse scattering problem. Physica D 3D, 73–117 (1981)CrossRefADSGoogle Scholar
  17. 17.
    A.V. Mikhailov, V.E. Zakharov, On the integrability of classical spinor models in two-dimensional space-time. Commun. Math. Phys. 74, 21–40 (1980)CrossRefADSMathSciNetGoogle Scholar
  18. 18.
    A. Yanovski, Recursion operators and expansions over adjoint solutions for the Caudrey-Beals-Coifman system with \(\mathbb{Z}_p\) reductions of Mikhailov type. J. Geom. Symm. Phys. 30, 105–119 (2013)zbMATHMathSciNetGoogle Scholar
  19. 19.
    A. Yanovski, G. Vilasi, Geometric theory of the recursion operators for the generalized Zakharov-Shabat system in pole gauge on the algebra \(sl(n, C)\): with and without reductions. SIGMA 8, 87–110 (2012)MathSciNetGoogle Scholar
  20. 20.
    V.E. Zakharov, A.V. Mikhailov, Relativistically invariant two-dimensional models of field theory which are integrable by means of the inverse scattering problem method. Sov. Phys. JETP 47, 1017–1027 (1978)ADSGoogle Scholar
  21. 21.
    V.E. Zakharov, S.V. Manakov, S.P. Novikov, L.I. Pitaevskii, Theory of Solitons: The Inverse Scattering Method (Plenum, New York, 1984)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • V. S. Gerdjikov
    • 1
    Email author
  • D. M. Mladenov
    • 2
  • A. A. Stefanov
    • 2
  • S. K. Varbev
    • 2
  1. 1.Institute of Nuclear Research and Nuclear EnergyBulgarian Academy of SciencesSofiaBulgaria
  2. 2.Theoretical Physics Department, Faculty of PhysicsSofia University “St. Kliment Ohridski”SofiaBulgaria

Personalised recommendations